# SDR USAAD96179

- Difficulty date: December 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N828US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48028
- Engine: Pwa JT8D217C
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Right
- Part time: 36,119 hours
- Stage of operation: CR
- Nature of condition: E, R
- Precautionary procedure: E, A

## Discrepancy

FLT 878 - MCI-LGA - OVER CLE AT FL 250, THE AIRCRAFT EXPERIENCED A SHUDDER, THEN RIGHT ENGINE EPR BEGAN TO DROP.  SHUT DOWN RIGHT ENGINE, AND DIVERTED TO CLE.  FOUND DAMAGE TO 6TH, 7TH, 12TH, AND 13TH STAGE COMPRESSOR BLADES.  REPLACED ENGINE.  (M)
